# SDR DALA2025020200768

- Difficulty date: January 30, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,839 hours, 31,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: PER AMDS 2515-01014-07, FOUND R/H LOWER FITTING P/N D53910657201000 (FORK) OUTBD HOLE IS ELONGATED. C/A: REMOVED BOLT AND COMPLETED STEPS 2 THRU 4 ON ER/A 623985-14AD PRI REV. O (WIP 874493). RE-INSTALLED LOWER RH BOLT.   RA 623985-14AD REV 0 THROUGH REV 3 C/W. COMPLIED WITH. ERA 623985-14AD ALSO COMPLED WITH AND COMPLETED.PER AMDS 2515-01014-07, FOUND R/H LOWER FITTING P/N D53910657201000 (FORK) OUTBD HOLE IS ELONGATED. C/A: REMOVED BOLT AND COMPLETED STEPS 2 THRU 4 ON ER/A 623985-14AD PRI REV. O (WIP 874493). RE-INSTALLED LOWER RH BOLT.
